MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT; SYRINGE, ANTISTICK

RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT; SYRINGE, ANTISTICK
Model Number 10311
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
The nurse went to inject medication.She pushed in the plunger, but the rubber part did not engage, and medication did not go into the patient.Also, the sharps protection did not engage.

Brand Name
VANISHPOINT
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES, INC.
511 lobo ln
little elm TX 75068
MDR Report Key16609856
Report Number16609856
Device Sequence Number4777616
Product Code MEG
UDI-Device Identifier00613703103109
UDI-Public(01)00613703103109
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/21/2023
Report Date (Section F) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10311
Device Catalogue Number10311
Device Lot NumberA936A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/24/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/24/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/21/2023